Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Would I b pregnant ?

Hi, my name is Ana and I am really worried about being pregnant I had unprotected sex like 4 weeks ago I took the plan b the next day and 2 days later I started my period it was normal but after iv been having stomach pain feeling sick dizzy kind of vomiting and till now I feel pains and I'm having this weird feelings in my stomach this two days feels like bubbles popping please help me is that from plan b ohh an I took pregnance test 3 days ago and it was negative so please help me

Asked On : Fri, 8 Jan 2010
Answers:  2 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

it is very unlikely that you are pregnant. it seems to be more of an side effects of plan b. to be on the safer side repeat urine pregnancy test after 1 week and if it is negative than you are negative for pregnancy

Answered: Fri, 8 Jan 2010
Orthopaedic Surgeon Dr. Praveen Tayal's  Response

Thanks for writing to us.

Since you took plan B within 24 hours of unsafe sex, your chances of being pregnant are less than 5%. Having bleeding two days after the plan B is due to the hormonal disturbances caused by the high dose of hormones. The symptoms that you are having are non specific and are not suggestive of pregnancy.

I hope this information has been both informative and helpful for you.


Dr. Praveen Tayal

Answered: Sun, 16 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor